Each 5ml syrup contains Chlorpheniramine maleate BP 2 mg.
Mainly in allergic conditions including urticaria, sensitivity reactions, angioneurotic oedema, seasonal hay fever, vasomotor rhinitis, cough, common cold, motion sickness.
There is no definite contraindication to therapy. It should be used with caution in epilepsy, prostatic hypertrophy, glaucoma and hepatic disease.
Dosage & Administration
Adults : 1-2 teaspoonful
Children: ½ -1 teaspoonful
To be taken 3-4 times a day or as directed by the physician.
Drowsiness, dizziness, headache, psychomotor impairment, urinary retention, dry mouth, blurred vision and gastro-intestinal disturbances, paradoxical stimulation may rarely occur, especially in high dosage or in children.
Chlorpheniramine may produce mild sedation and it is advised that patients under continuous treatment should avoid operating machinery
.Not recommended during pregnancy & lactation.
Not recommended during pregnancy & lactation.
Chlorpheniramine is very similar to dexchlorpheniramine. Do not use medications containing dexchlorpheniramine while using chlorpheniramine.
Each box contains 100 ml Syrup in amber glass bottle.